The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The existence of periodic solutions for a SIR epidemic model with constant birth rate
Author(s): 
Pages: 372-376,380
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  传染病模型周期解重合度;
Abstract: 利用MAWHIN重合度理论中的延拓定理研究了一类具有常数输入的非自治SIR流行病模型的非平凡周期解的存在性.并用MatLab对其进行了数值模拟,作出了模型的相图和解曲线图形.
Related Articles
No related articles found